# SDR QXEA2021022200072

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 10,758 hours, 6,392 cycles
- System (JASC): 5241 · Galley Doors
- Part: Flap
- Condition: Frozen
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS R1 DOOR VENT FLAP WILL NOT OPEN. APPLIED WARM AIR FROM OUTSIDE OF R1 DOOR.  OPENED AND CLOSED R1 DOOR NUMEROUS TIMES, NO DEFECTS NOTED.
